buzzing in the ear

Discussion in 'Health and medical' started by francispoon, Nov 13, 2003.

  1. francispoon

    francispoon Guest

    Ever since the time i took nifedipine and lodoz tablets, I have been
    experiencing buzzing in my ear. I wonder if there is a relationship
    between the medication i took and the ear buzzing.

    The ear specialists indicate this could be the prelude of deafness,
    while my doctor told me not to be worried about it. At the same time,
    a herbalist told me this is due to the imbalance of yin and yan energy
    in the kidney or a weakened kidney. After drinking some herb tea
    prescribed by him, the buzzing sound seems reduced.

    I wonder if there is a connection between nifedipine and kidney or if
    nifedipine affects kidney at all.

    THANKS,

    FP
     
    Tags:


  2. Bigjon

    Bigjon Guest

    francispoon declared:

    > Ever since the time i took nifedipine and lodoz tablets, I have been
    > experiencing buzzing in my ear. I wonder if there is a relationship
    > between the medication i took and the ear buzzing.


    > The ear specialists indicate this could be the prelude of deafness,
    > while my doctor told me not to be worried about it. At the same time,
    > a herbalist told me this is due to the imbalance of yin and yan energy
    > in the kidney or a weakened kidney. After drinking some herb tea
    > prescribed by him, the buzzing sound seems reduced.


    > I wonder if there is a connection between nifedipine and kidney or if
    > nifedipine affects kidney at all.


    > THANKS,


    > FP


    After two years on Asprin, my doc told me that the Tinitus I now suffer
    from was caused by the Asprin...
     
  3. Jim Chinnis

    Jim Chinnis Guest

    [email protected] (francispoon) wrote in part:

    >Ever since the time i took nifedipine and lodoz tablets, I have been
    >experiencing buzzing in my ear. I wonder if there is a relationship
    >between the medication i took and the ear buzzing.
    >
    >The ear specialists indicate this could be the prelude of deafness,
    >while my doctor told me not to be worried about it. At the same time,
    >a herbalist told me this is due to the imbalance of yin and yan energy
    >in the kidney or a weakened kidney. After drinking some herb tea
    >prescribed by him, the buzzing sound seems reduced.
    >
    >I wonder if there is a connection between nifedipine and kidney or if
    >nifedipine affects kidney at all.
    >
    >THANKS,
    >
    >FP


    If you developed tinnitus after starting a new med, see your doctor and switch
    to something different. The noise can become louder and permanent.
    --
    Jim Chinnis Warrenton, Virginia, USA
     
Loading...